# SDR AUS20021146

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Part number: C2FS537A
- Condition: Corroded
- Location: Fuselage Main, F
- Component: Fuselage Main, F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH CHANNELS SEVERELY CORRODED. AIRCRAFT OPERATES AS AFLOATPLANE.
